Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes delayed menstruation and negative pregnancy test?

Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5069 Questions

default
Posted on Fri, 18 May 2018 in Women's Health
Question: I had my surgical abortion on may then i got 2 proper periods on time but the third period is 9 days late please help,i hv done the hcg test came negative , m finding a watery dicharge white plzz help
doctor
Answered by Dr. Deepti Verma 17 minutes later
Brief Answer:
Other causes of delayed periods

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
If the beta hCG levels are negative for pregnancy, then there are no chances of pregnancy.
Delayed periods can be due to causes other than pregnancy like hormonal disturbance like hypothyroidism, hyperprolactinemia or stress.
Watery discharge can be due to vaginal infection.
I will suggest you to consult an OBGYN specialist for proper internal examination and hormonal levels estimation to confirm the diagnosis and get further treatment accordingly.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Deepti Verma 3 days later
I was advised to take deviry 10 mg twice a day for 5 days , is deviry used for inducing peroids??
And after how many days do i expect periods after taking deviry???does deviry is the cause of vaginal discharge???
doctor
Answered by Dr. Deepti Verma 36 minutes later
Brief Answer:
Deviry given to induce the periods

Detailed Answer:
Hi dear,
Yes, deviry is given to induce the periods.
Periods can occur within 5-7 days of stopping the tablet.
No, deviry is unlikely to cause vaginal dicharge.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Procedures
Medical Topics

Recent questions on  Vaginal infection

doctor1 MD

i think i have a yeast infection(vaginal) itching and a lil burning sensation and cottage cheese like discharge. i have been treated before with diflucan. i am very uncomfortable right now and the otc products did not give much relief. how can i decrease symptoms til i can see dr? is it common to be seen quickly when you have these symptom? i feel like going to the er.

doctor1 MD

I am 54 yrs female, no period for 10 months. Self treated for yeast infection 3 weeks ago with one oral pill. Symptoms prior were discharg, no odor, vaginal itching. Symptoms stopped 2 days post oral canestan pill. 2 days ago symptoms returned so started a series of 3 vaginal suppositories of canestan. On second morning I started a light period ( thin bloody light flow). 10 months post menstrual cycle and to start bleeding, is this a concern? Am

doctor1 MD

What would cause these symptoms.... pain during intercourse , fishy odor especially after intercourse, lower abdominal pressure constantly. Discharge is normal looking except there is a lot of it during intercourse. Periods are normal. Bladder infection about 6 weeks ago, which is seemingly resolved with antibiotics. Yeast infection about 10 weeks ago, resolved with suppository. No pain on urination or bowel movements. No itchiness or burning either.

doctor1 MD

Hello Doctor, Since mid-Feb I have been experiencing a strong pulse in my stomach, esp after eating. I also noticed cloudiness in my urine which was very pronounced after a heavy meal. I have been checked for UTI and vaginal infections, and these tests have come back negative. One doctor suggested that the cloudiness in my urine could be salts precipitating but he wasn t conclusive. A few times in March, I experienced chest palpitations, and a sensation that can only be described as feeling your pulse all over your body. Perhaps, these are tremors? In April, I had palpitations lasting a few hours at which point I rushed to the ER. My blood pressure was low-normal (110/70). My pulse rate was slow at 60 bpm but at times dipped to 48-50 bpm. I was discharged after being monitored for 4 hours. I was told by an attending nurse to take a magnesium supplement because my serum magnesium levels were slightly low. My serum sodium was also slightly low. I subsequently went to a naturopath since regular doctors were not helping my case. The naturopath diagnosed my problem as that of malabsorption. Meanwhile, my palpitations and body and stomach tremors have continued. As has the cloudiness in my urine (esp noticeable a couple of hours after lunch, which is my big meal of the day). This morning, I started taking a magnesium supplement. I am hoping this helps my symptoms although I do not know what is wrong. Thanks in advance. UBN140502

doctor1 MD

Hi there, I’ve had white/yellowish dishcharge for a couple of days now. Itching, but no odour. I saw my Gynae today and he said it could be a yeast infection. He’s taken a vagibal swab too and the results will be out in a couple of days. He...

doctor1 MD

I don't believe I have an STD , recently, my vagina (don't know the proper term) but where my hole is had a lot of irritation, when I woke it hurts or when I pee it then burns and I have to XXXXXXX it with toilet paper to reduce the pain, no odor,...